MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE HANDPIECE TIP

ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE HANDPIECE TIP
Model Number N/A
Medical Device Problem Codes Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4) this medwatch is being filed as an initial report.E1 phone:(b)(6).G2: japan.Related reports: 0001526350-2023-00998.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device not yet returned.
 
Event or Problem Description
It was reported by the distributorship that the products were found to be nonconforming.Our incoming inspection team member found hair like debris in the sterile package.The event occurred outside of surgery.There was no reported patient harm, or delay.Due diligence is complete, no further information is available at this time.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual inspection confirmed there was debris inside 2 of the sealed packages.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event is attributed to a manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated report: 0001526350 -2023-00998-1.
 
Event or Problem Description
There is no additional information available.

Brand Name
HIGH CAPACITY NARROW INTRAMEDULLARY TIP
Common Device Name
LAVAGE HANDPIECE TIP
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17642757
Report Number0001526350-2023-00997
Device Sequence Number20817405
Product Code FQH
UDI-Device Identifier00889024374966
UDI-Public(01)00889024374966(17)260206(10)65896033
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model NumberN/A
Device Catalogue Number00515018200
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose